MAUDE Adverse Event Report: ZIMVIE US CORP LLC IMPL TAPERED SCR-V SBM 6M M 5.7MM 10MM; DENTAL IMPLANT

ZIMVIE US CORP LLC IMPL TAPERED SCR-V SBM 6M M 5.7MM 10MM; DENTAL IMPLANT
Catalog Number TSV6B10
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/30/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A4: weight unknown / not provided.G4: additional pma/510(k) number ¿ k011028|k013227.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the implant at an unknown tooth site was cracked and required removal.The patient's general dentist confirmed that the implant was cracked via pa x-ray imaging.An additional appointment was required to replace the implant and the implant crown following an undisclosed time to allow the tooth site to heal.
 
Additional Manufacturer Narrative
This report is being submitted to relay corrected data and additional information.Correction: during product evaluation, additional information was provided that confirmed that this case is a duplicate of mfr 0001038806-2026-00082.As a result, the prior submissions for mfr-0001038806-2026-00133 submitted on january 8, 2026 is no longer considered a reportable event by zimvie and no further reports will be submitted.The following sections are being reported: b4: date of this report was updated, b5: description of event was updated, g3: date received by manufacturer was updated, g6: type of report was updated, h2: type of follow up was updated, h10: additional narrative/data was updated.
 
Event or Problem Description
During product evaluation, additional information was provided that confirmed that this case is a duplicate of mfr 0001038806-2026-00082.As a result, the prior submissions for mfr-0001038806-2026-00133 submitted on january 8, 2026 is no longer considered a reportable event by zimvie and no further reports will be submitted.

Brand Name
IMPL TAPERED SCR-V SBM 6M M 5.7MM 10MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark  mashburn
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key24012566
Report Number0001038806-2026-00133
Device Sequence Number13097189
Product Code DZE
UDI-Device Identifier00889024019379
UDI-Public(01)00889024019379(17)270809(10)1257341
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K061410
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 03/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberTSV6B10
Device Lot Number1257341
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/08/2026
Supplement Report FDA Received Date03/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/10/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age43 YR
Patient SexMale
Patient EthnicityNon Hispanic